MAUDE Adverse Event Report: STERIS CORPORATION REVITAL-OX RESERT DISINFECTANT

STERIS CORPORATION REVITAL-OX RESERT DISINFECTANT
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/21/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The user facility was provided a copy of the safety date sheet (sds).The user facility could not confirm if the liquid observed was in fact revital-ox resert disinfectant.No additional issues have been reported.
 
Event or Problem Description
The user facility reported via a chemtrec report that during a patient procedure, liquid was observed in the probe bag.User facility personnel were concerned that the liquid could be revital-ox resert disinfectant.User facility personnel contacted poison control and elected to proceed with the procedure.A procedure delay was reported.No report of injury.

Brand Name
REVITAL-OX RESERT DISINFECTANT
Common Device Name
DISINFECTANT
Manufacturer (Section D)
STERIS CORPORATION
7501 page avenue
st. louis MO 63133
Manufacturer (Section G)
STERIS CORPORATION
7501 page avenue
st. louis MO 63133
Manufacturer Contact
daniel davy
5960 heisley rd
mentor, OH 44060
4403927453
MDR Report Key19564029
Report Number1937531-2024-00003
Device Sequence Number12311414
Product Code MED
UDI-Device Identifier00724995095017
UDI-Public00724995095017
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2024
Initial Report FDA Received Date06/18/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown